# SDR C2XA10SH292

- Difficulty date: September 15, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 26,748 hours, 19,965 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569016410SD
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT AILERON PCA O/B ROD FITTING O/B HAT BUSHING ON AILERON MIGRATED.  MAINTENANCE REMOVED AND REPLACED RT AILERON PCA BRACKET FITTING IAW EC5750-01177 REV C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
